The FDA says that sudden loss of vision can be caused by erectile dysfunction drugs

Buy Lab Tests Online

Nelson Vergel

Founder, ExcelMale.com
This new safety information about all PED5 inhibitor erectile dysfunction drugs was added by the FDA to all labels of these drugs (Viagra, Cialis, Levitra, Stendra)

[h=4]5 WARNINGS AND PRECAUTIONS[/b][h=5]5.4 Effects on the Eye[/b]Physicians should advise patients to stop use of all phosphodiesterase type 5 (PDE5) inhibitors, including LEVITRA, and seek medical attention in the event of sudden loss of vision in one or both eyes. Such an event may be a sign of nonarteritic anterior ischemic optic neuropathy (NAION), a rare condition and a cause of decreased vision, including permanent loss of vision, that has been reported rarely postmarketing in temporal association with the use of all PDE5 inhibitors.

http://www.fda.gov/Safety/MedWatch/SafetyInformation/ucm203554.htm
 
Defy Medical TRT clinic doctor
Buy Lab Tests Online

Sponsors

bodybuilder test discounted labs
Defy Medical Telemedicine hormones
Discounted lab tests
TRT in UK Balance my hormones
Testosterone books nelson vergel
Free Testosterone Book
Register on ExcelMale.com
Trimix HCG Offer Excelmale
Thumos USA men's mentoring and coaching
Testosterone TRT HRT Doctor Near Me
how to save your marriage

Online statistics

Members online
6
Guests online
6
Total visitors
12

Latest posts

Top